Alert archive / South Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 252, NWS Rapid City, SD
NWS Rapid City, SD issued this severe thunderstorm warning at Aug 11, 2012, 7:28 PM CDT. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2012, 7:28 PM CDT (00:28 UTC)
- Expired
- Aug 11, 2012, 8:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Rapid City, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
The radar
The Rapid City radar (KUDX), 70 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 8:10 PM CDT | TSTM WND GST 60 | 2 S Kyle, SD | PEA HAIL ALSO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 0.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 429 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1488 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -1.0
The text
As transmitted, in the capitals the NWS used until 2016.
743
WUUS53 KUNR 120028
SVRUNR
SDC113-120115-
/O.NEW.KUNR.SV.W.0252.120812T0028Z-120812T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RAPID CITY SD
628 PM MDT SAT AUG 11 2012
THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SHANNON COUNTY IN SOUTHWESTERN SOUTH DAKOTA...
* UNTIL 715 PM MDT
* AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES NORTHWEST OF ROCKYFORD...OR 41 MILES NORTH OF PINE RIDGE...
AND MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
ROCKYFORD...SHARPS CORNER AND KYLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND OVER 60 MILES PER HOUR AND
DESTRUCTIVE HAIL. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4358 10282 4369 10271 4369 10250 4353 10213
4316 10211
TIME...MOT...LOC 0029Z 306DEG 33KT 4361 10259
WIND...HAIL 60MPH 1.00IN
$$
POJORLIE1 follow-up statement
639
WWUS53 KUNR 120052
SVSUNR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
652 PM MDT SAT AUG 11 2012
SDC113-120115-
/O.CON.KUNR.SV.W.0252.000000T0000Z-120812T0115Z/
SHANNON SD-
652 PM MDT SAT AUG 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
SHANNON COUNTY UNTIL 715 PM MDT...
AT 649 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6
MILES EAST OF ROCKYFORD...OR 34 MILES NORTH OF PINE RIDGE...MOVING
SOUTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
SHARPS CORNER AND KYLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND OVER 60 MILES PER HOUR AND
DESTRUCTIVE HAIL. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4316 10211 4349 10267 4359 10255 4365 10240
4353 10213
TIME...MOT...LOC 0052Z 306DEG 33KT 4349 10235
WIND...HAIL 60MPH 1.50IN
$$
POJORLIEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:39 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Aug 11, 3:39 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY NATIONAL WEATHER SERVICE RAPID CITY SD 239 PM MDT SAT AUG 11 2012 .DISCUSSION...AT 18Z THE SURFACE TROUGH/FRONT HAD JUST CLEARED KRAP AND WINDS HAD SHIFTED TO NORTHWESTERLY WITH RISING PRESSURE. SCATTERED LIGHT TO MODERATE SHOWERS ASSOCIATED WITH THE COLD FRONT WERE SPREAD ACROSS SOUTHWEST AND SOUTH CENTRAL SOUTH DAKOTA ARCING BACK TO THE NORTHWEST. THE MAIN UPPER VORTICITY LOBE WAS ENTRING NORTHEAST WYOMING BUT THE CONVECTION EXPECTED TO ACCOMPANY THIS FEATURE WAS SLOW TO INITIATE LIKELY DUE TO THE CLOUD COVER KEEPING TEMPERATURES BELOW 80. THIS AFTERNOON...THE WINDOW OF OPPORTUNITY FOR CONVECTION TO INITIATE OVER NORTHEAST WYOMING AND WESTERN SOUTH DAKOTA WILL BE RATHER NARROW THIS AFTERNOON AND EARLY THIS EVENING AND TEMPERATURES ARE NOT RISING FAST ENOUGH BEHIND THE FRONT TO SUPPORT A LOT OF STRONG ACTIVITY. TONIGHT...MODELS SHOW THE UPPER TROUGH ACCELERATING SLIGHTLY ON ITS WAY EASTWARD AFTER 06Z LEAVING A STABLE AND SOMEWHAT DRIER AIRMASS OVER THE WESTERN DAKOTAS BY EARLY EVENING. THERE IS THE POTENTIAL FOR A SMALL AREA OF FOG IN THE NORTHWEST CORNER OF THE STATE. HOPING THE CLOUD COVER CLEARS FAST ENOUGHT TO ALLOW A VIEW OF THE METEOR SHOWER...BUT SKIES ACROSS THE NORTHERN TIER OF SOUTH DAKOTA COUNTIES WILL LIKELY CLEAR LAST MAKING IT MORE DIFFICULT IN THOSE AREAS. SUNDAY AND SUNDAY NIGHT...A STRONG SURFACE RIDGE AND SUBSIDING NORTHWEST FLOW ALOFT WILL KEEP ACTIVITY TO A MINIMUM AND SKIES FAIR. SINCE THE COOLEST AIR IS FORECAST TO SLIDE QUICKLY EASTWARD TONIGHT...SUNDAY'S AFTERNOON MAXIMUM TEMPERATURES WILL BE A COUPLE DEGREES COOLER IN WEST CENTRAL SOUTH DAKOTA...BUT RISING THICKNESSES WILL RESULT IN LITTLE CHANGE OVER NORTHEAST WYOMING AND FAR WESTERN SOUTH DAKOTA. MONDAY...LOW LEVEL RETURN FLOW IS FORECAST TO SET UP BY MONDAY AFTERNOON AS THE SURFACE RIDGE MOVES INTO THE EASTERN DAKOTAS. LOW LEVEL THETAE ADVECTION AND INCREASING INSTABILITY WILL RESULT IN AT LEAST A FEW SHOWERS OVER THE HIGHER TERRAIN OF NORTHEAST WYOMING AND THE BLACK HILLS AND POSSIBLY THE SOUTHWEST AS WELL. TEMPERATURES ARE EXPECTED TO CLIMB INTO THE UPPER 80S IN THE PLAINS. EXTENDED... BOTH GFS AND ECMWF CONTINUE TO ADVERTISE A STRONG SURGE OF COLD AIR MID WEEK AS A STRONG MID TROPOSPHERIC TROF IS FORECAST TO DRIVE SOUTHEASTWARD OUT OF WESTERN CANADA ON WEDNESDAY. MODELS ARE IN REASONABLY GOOD AGREEMENT ON THE STRUCTURE AND TIMING OF THE TROF AS WELL AS ON THE FCST 1000 TO 500MB THICKNESS VALUES. BOTH MODELS ALSO FCST BUILDING OF THE LONG WAVE RIDGE WEST OF THIS TROF AND ITS EASTWARD MOVEMENT LATE IN THE WEEK. THIS FCST CHANGE IS ACCOMPANIED BY SIGNIFICANT WARMING TO FOLLOW THE COLD SURGE. HOWEVER...THE PEAK OF THE RIDGE IS HELD WEST OF OUR CWA AND OUR FLOW REMAINS NORTHWESTERLY THROUGH THE END OF THE FCST PERIOD. THE PATTERN THEN TAKES ON THE APPEARANCE OF AN OMEGA BLOCK. KEPT FAIRLY HIGH POPS AHEAD OF THE APPROACHING TROF ON WEDNESDAY INTO THURSDAY WITH FORCING FOR ASCENT...FOLLOWED BY DRYING AS WELL AS COOLING. DID NOT GO QUITE SO HIGH WITH TEMPS ON SATURDAY AS GRIDS HAD. THE GFS MOS FROM THIS MORNING AND THE GFS ENSEMBLE MOS FORECASTS FROM LAST NIGHT WERE SOMEWHAT COOLER AND I STAYED CLOSER TO THEM. INCREASED WINDS ON WEDNESDAY FOLLOWING COLD FRONT OVER THE USUALLY WINDY WESTERN SOUTH DAKOTA PLAINS. && .AVIATION... STRONG GUSTY SFC WINDS HAVE DEVELOPED OVER NORTHEAST WYOMING AND WESTERN SOUTH DAKOTA BEHIND AN EASTWARD MOVING COLD FRONT AND THUNDERSTORMS ARE DEVELOPING BOTH AHEAD OF THE FRONT AND BEHIND IT. SOME OF THE STORMS...ESPECIALLY THOSE OVER NORTHEAST WYOMING AND INTO THE BLACK HILLS AND WESTERN SOUTH DAKOTA PLAINS MAY PRODUCE QUITE STRONG SFC WINDS AND BRIEF MVFR CONDITIONS. OTHERWISE CONDITIONS WILL BE VFR. && .UNR WATCHES/WARNINGS/ADVISORIES... SD...NONE. WY...NONE. && SHORT TERM...CARPENTER LONG TERM....BARBER AVIATION...BARBER
Hazardous weather outlook, Aug 11, 7:51 AM CDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 651 AM MDT SAT AUG 11 2012 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-121300- BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON- HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK- NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS- NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY- SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS- SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP- WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH- 651 AM MDT (751 AM CDT) SAT AUG 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA TODAY AND INTO THIS EVENING...ESPECIALLY DURING THE AFTERNOON HOURS. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...MAINLY ACROSS SOUTHWESTERN AND SOUTH CENTRAL SOUTH DAKOTA. THE STRONGER STORMS WOULD BE ACCOMPANIED BY HAIL...GUSTY WINDS...AND HEAVY RAIN. THIS ACTIVITY WILL END ACROSS THE AREA FROM WEST TO EAST LATE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS SOUTHWEST AND SOUTH CENTRAL SOUTH DAKOTA MONDAY NIGHT. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Special weather statement, Aug 11, 5:57 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 457 PM MDT SAT AUG 11 2012 SDZ024-025-072-073-112330- NORTHERN BLACK HILLS SD-NORTHERN FOOT HILLS SD-SOUTHERN MEADE CO PLAINS SD-STURGIS/PIEDMONT FOOT HILLS SD- 457 PM MDT SAT AUG 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAWRENCE AND SOUTHWESTERN MEADE COUNTIES UNTIL 530 PM MDT... AT 455 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WHITEWOOD TO ROUBAIX LAKE...AND MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... DOWNTOWN STURGIS... GALENA... ROUBAIX LAKE... NEMO... BEAR BUTTE STATE PARK... TILFORD... PIEDMONT... THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 19 AND 50... && LAT...LON 4458 10331 4418 10330 4420 10377 4460 10370 TIME...MOT...LOC 2257Z 283DEG 35KT 4451 10362 4422 10367 CARSTENS
Special weather statement, Aug 11, 6:18 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 518 PM MDT SAT AUG 11 2012 SDZ024-026-028-072-112345- CENTRAL BLACK HILLS SD-NORTHERN BLACK HILLS SD-RAPID CITY SD-STURGIS/PIEDMONT FOOT HILLS SD- 518 PM MDT SAT AUG 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAWRENCE...CENTRAL PENNINGTON AND SOUTHWESTERN MEADE COUNTIES UNTIL 545 PM MDT... AT 517 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NEMO...OR 13 MILES SOUTH OF DOWNTOWN STURGIS...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NEMO... PIEDMONT... BLACK HAWK... THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 42 AND 54... && LAT...LON 4428 10323 4409 10328 4415 10359 4429 10357 TIME...MOT...LOC 2318Z 288DEG 27KT 4422 10350 CARSTENS
Special weather statement, Aug 11, 6:35 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 535 PM MDT SAT AUG 11 2012 SDZ026-028-031-120000- CENTRAL BLACK HILLS SD-PENNINGTON CO PLAINS SD-RAPID CITY SD- 535 PM MDT SAT AUG 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PENNINGTON COUNTY UNTIL 600 PM MDT... AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROCKERVILLE...OR 11 MILES SOUTHWEST OF DOWNTOWN RAPID CITY...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HAYWARD... && LAT...LON 4389 10341 4404 10334 4397 10299 4385 10315 TIME...MOT...LOC 2335Z 291DEG 26KT 4394 10331 CARSTENS
Special weather statement, Aug 11, 6:42 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
542 PM MDT SAT AUG 11 2012
SDZ026-031-072-073-120015-
PENNINGTON CO PLAINS SD-RAPID CITY SD-SOUTHERN MEADE CO PLAINS
SD-STURGIS/PIEDMONT FOOT HILLS SD-
542 PM MDT SAT AUG 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PENNINGTON AND EXTREME
SOUTHWESTERN MEADE COUNTIES UNTIL 615 PM MDT...
AT 540 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DOWNTOWN RAPID CITY...MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
RAPID VALLEY...
ELLSWORTH AFB...
BOX ELDER...
RAPID CITY AIRPORT...
CAPUTA...
THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 52 AND
75...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4403 10335 4405 10335 4419 10330 4413 10287
4395 10297
TIME...MOT...LOC 2342Z 285DEG 30KT 4408 10321
CARSTENSSpecial weather statement, Aug 11, 6:52 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
552 PM MDT SAT AUG 11 2012
SDZ026-030-031-074-120015-
CUSTER CO PLAINS SD-HERMOSA FOOT HILLS SD-PENNINGTON CO PLAINS
SD-RAPID CITY SD-
552 PM MDT SAT AUG 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER AND CENTRAL
PENNINGTON COUNTIES UNTIL 615 PM MDT...
AT 549 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HERMOSA...OR 15 MILES SOUTH OF DOWNTOWN
RAPID CITY...MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HERMOSA.
&&
LAT...LON 4381 10332 4383 10332 4397 10323 4388 10290
4372 10305
TIME...MOT...LOC 2352Z 294DEG 25KT 4385 10316
CARSTENSSpecial weather statement, Aug 11, 7:07 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 607 PM MDT SAT AUG 11 2012 SDZ026-030-031-042-074-120030- CUSTER CO PLAINS SD-HERMOSA FOOT HILLS SD-PENNINGTON CO PLAINS SD-RAPID CITY SD-SHANNON SD- 607 PM MDT SAT AUG 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER...SOUTHERN PENNINGTON AND NORTHERN SHANNON COUNTIES UNTIL 630 PM MDT... AT 603 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF FOLSOM...OR 28 MILES SOUTHEAST OF DOWNTOWN RAPID CITY...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SCENIC... && LAT...LON 4379 10251 4354 10266 4382 10321 4394 10306 TIME...MOT...LOC 0007Z 293DEG 26KT 4375 10286 POJORLIE
The office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 7:07 PM CDT | Special Weather Statement | UNR | Pennington | 23 min |
| Aug 11, 8:06 PM CDT | Severe Thunderstorm Warning | UNR | Bennett | 54 min |
| Aug 11, 9:30 PM CDT | Special Weather Statement | UNR | Todd | 60 min |
| Aug 11, 9:40 PM CDT | Special Weather Statement | UNR | Bennett | 35 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.